MAUDE Adverse Event Report: ENCORE MEDICAL L.P. X-ALT HIP; LINER/NON-HOODED-NEU, MP6, HXE-PLUS, 32MM

ENCORE MEDICAL L.P. X-ALT HIP; LINER/NON-HOODED-NEU, MP6, HXE-PLUS, 32MM
Model Number 931-32-750
Health Effect - Clinical Code No Information (3190)
Date of Event 11/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to leg length discrepancy.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to leg length discrepancy.The previous surgery and the revision detailed in this investigation occurred 4.1 months apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to leg length discrepancy.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the event.There are multiple factors that may contribute to the leg length discrepancy (lld) that are outside the control of djo surgical such as: fracture, degenerative disorders, shortening of soft tissues, joint contractures, excessive ankle pronation or axial malalignments.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
X-ALT HIP
Common Device Name
LINER/NON-HOODED-NEU, MP6, HXE-PLUS, 32MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7086743
Report Number1644408-2017-01134
Device Sequence Number16506465
Product Code OQG
UDI-Device Identifier00888912099462
UDI-Public(01)00888912099462
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K130365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2022
Device Model Number931-32-750
Device Catalogue Number931-32-750
Device Lot Number759N1975
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/15/2017
Supplement Date Received by Manufacturer01/17/2018
Initial Report FDA Received Date12/06/2017
Supplement Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-322, LOT 861B1086
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR